Hi Panch, i want to thank you for being real and telling the truth. Iv'e been going on and off lorcets for years and i finally made a decision to give my heart to the lord. I have gone through withdrawals many times before, buy never this quick and easy. Don't get me wrong, it's still difficult, but i'm on day two and already i'm starting tp feel better. I still have a headache and the chills but the body aches and everything else is pretty much gone. Thank God i was only taking 30-35mg a day for three weeks. I'm no bible thumper, but i have come to find that God's grace is suffiecent for all. Walk by faith and not by sight- call out to the Lord and he will answer every time. OOHRAH & SEMPER FI!!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.